MAUDE Adverse Event Report: Sirtex Medical, Inc. SIROS D-Vial Prep Set; Shield, Vial

Sirtex Medical, Inc. SIROS D-Vial Prep Set; Shield, Vial
Model Number SIR-10200
Medical Device Problem Code Failure to Infuse (2340)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 07/28/2026
Type of Reportable Event Malfunction

Brand Name
SIROS D-Vial Prep Set
Common Device Name
Shield, Vial
Manufacturer (Section D)
Sirtex Medical, Inc.
300 unicorn park drive
fl. 2
woburn MA 01801
Manufacturer Contact
melissa sanchez
300 unicorn park drive
fl. 2
woburn, MA 01801
MDR Report Key50304824
Report Number9710358-2026-00023
Device Sequence Number10135894
Product Code IWW
UDI-Device Identifier00850014612016
UDI-Public00850014612016
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 08/18/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Device Model NumberSIR-10200
Device Lot Number1161682
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/28/2026
Initial Report FDA Received Date08/18/2026
Was Device Evaluated by Manufacturer? (Y/N) No
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown